Feeling very strange !

Hi All

I was diagnosed with RA earlier this year and have been taking MTX for a couple of months now and its been ok.

I woke this morning and got out of bed but when I stood up I dont know what happened but the next thing I knew lying flat on my back. It was as if I had been pushed over and everything

was spinning. I havent left the house all day because if I move my head forward or bend it feels like im falling over.

Could this have anything to do with my medication ?



5 Replies

  • That sounds quite scary.... Have you phoned your GP's surgery or NHS direct? There could be many reasons why you feel like this, whether to do with RA and the meds or something completely different, like a simple problem with your inner ear, so best to get it checked out as soon as you can. Hope you didn't hurt yourself! Polly

  • did you black out? it sounds like you've lost conciousness they way you're describing it so if i was you i'd contact an emergency doctor or go to casualty (in a taxi - don't drive!)

    when i was taking the mtx i spent a lot of the time on the floor too but i didn't black out - i was just overwhelmed with nausea :(

  • Sounds like vertigo.

  • Hi Trish, Look up BPPV. It is vertigo caused by the crystals in your ears floating out of place. I've had it for years ( way before mtx). It is frightening and frustrating, but there is a small and easy exercise you can do to get the little buggers (crystals) back where they belong. See the doc, but check it out online.


  • Definitely see the doc as soon as you can, and if it happens again go straight to emergency (in a taxi or ambulance). It may turn out to be something fairly innocuous, but until you find out what caused it, do take it seriuosly.

You may also like...